| Catalog Number |
385100 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Specific operational circumstances: during air removal for an iv infusion, an emergency nurse observed separation of the septum disc.A new needle-free closed-system iv connector with a septum was immediately replaced.Adverse event details: septum disc rupture; non-compliant consumable.Impact on affected individuals: potential leakage of infusion solution.Increased clinical workload.Treatment measures taken and outcome: immediately replaced the septum for infusion.Reported the adverse event after treatment completion.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 385100 and lot number 5213924.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No new information.